# SDR CALA2025070706252

- Difficulty date: July 3, 2025
- Submitted: July 7, 2025
- Operation: Air carrier
- Aircraft: N24715
- Make and model: Boeing 737724
- Aircraft serial: 28786
- Aircraft time: 83,058 hours, 30,522 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: No Discrepancy
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 2R SLIDE CASE DETACHED FROM DOOR INSPECTED DOOR R2  SLIDE  REF AMM 25-66-01/601 ; SLIDE SECURED AND VERIFIED NOT DETACHED FROM DOOR ; NO DEFECTS NOTED AIRCRAFT OK TO CONTINUE
